Pure-minimal chain complexes

Lars Winther Christensen, Peder Thompson

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


We introduce a notion of pure-minimality for chain complexes of modules and show that it coincides with (homotopic) minimality in standard settings, while being a more useful notion for complexes of flat modules. As applications, we characterize von Neumann regular rings and left perfect rings.

Original languageEnglish
Pages (from-to)41-67
Number of pages27
JournalRendiconti del Seminario Matematico dell 'Universita' di Padova/Mathematical Journal of the University of Padova
StatePublished - 2019


  • 16L30
  • Primary: 16E05
  • Secondary: 16E10


Dive into the research topics of 'Pure-minimal chain complexes'. Together they form a unique fingerprint.

Cite this